# SDR EE4Y2015121500441

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Aircraft time: 15,432 hours, 9,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17085307001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III, AFT CARGO COMPARTMENT FROM FRAME 80 TO 81, BETWEEN STRINGER 27R & 28R, INTERNAL DOUBLER WITH CORROSION. DAMAGE HAS BEEN REPORTED & MANAGED UNDER NON-ROUTINE ITEM A1D207 1-32.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD2015-190.
